# SDR A6WA2019111547008

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: 601R53220331
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER IS GOUGED AT PREVIOUS REPAIR NEAR TOP, AFT, LATCH PIN FITTING  AIRCRAFT REMOVED FROM SERVICE  REPLACED DAMAGED STRIKER REPAIR IAW B/A REO 601R-53-22-033
